Skip to main content
main-content

Tipp

Weitere Artikel dieser Ausgabe durch Wischen aufrufen

09.09.2021 | case report Open Access

Immune-related hepatitis in a patient with hepatocellular carcinoma treated with nivolumab

Zeitschrift:
memo - Magazine of European Medical Oncology
Autoren:
MD Bernhard Scheiner, MD PhD Matthias Pinter
Wichtige Hinweise

Publisher’s Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Summary

We present a case of a male patient with advanced hepatocellular carcinoma who developed hepatic and dermatological immune-related adverse events during treatment with the immune checkpoint inhibitor nivolumab. We discuss relevant aspects regarding the management of immune-related hepatic adverse events, including the incidence and onset of the event, the requirement for immune-modulating medication, resuming of immunotherapy, and the association between the occurrence of immune-related adverse events and the outcome.

Unsere Produktempfehlungen

Abo für kostenpflichtige Inhalte

Literatur
Über diesen Artikel